H∞ Filtering of Discrete-Time Switched Systems With State Delays via Switched Lyapunov Function Approach

Full text for this resource is not available from the Research Repository.

Du, Dongsheng, Jiang, Bin, Shi, Peng and Zhou, Shaosheng (2007) H∞ Filtering of Discrete-Time Switched Systems With State Delays via Switched Lyapunov Function Approach. IEEE Transactions on Automatic Control, 52 (8). pp. 1520-1525. ISSN 0018-9286

Abstract

In this note, the problem of Hinfin filtering for a class of discrete-time switched systems with state delays is investigated. Attention is focused on the design of a stable filter guaranteeing a prescribed noise attenuation level in the Hinfin sense. By using switched Lyapunov functionals, sufficient conditions for the solvability of this problem are obtained in terms of linear matrix inequalities (LMIs), by solving which a desired Hinfin filter can be constructed. A numerical example is provided to demonstrate the effectiveness of the proposed techniques

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/3260
DOI https://doi.org/10.1109/TAC.2007.902777
Official URL http://ieeexplore.ieee.org/stamp/stamp.jsp?tp=&arn...
Subjects Historical > FOR Classification > 0902 Automotive Engineering
Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Historical > FOR Classification > 0199 Other Mathematical Sciences Information Systems
Keywords ResPubID18975, H-infinity control, Lyapunov methods, state delays,discrete time systems, filtering theory, linear matrix inequalities
Citations in Scopus 174 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login